7 doctors weighed in:

I used an antibacterial black soap on my face to get rid of acne and my skin didn't react to well to it. Two days later my skin started to peel off.Then im getting these facial scabs that really burn.Im using aloe vera right now but it dosent seem to work

7 doctors weighed in
Dr. Carla Enriquez
Pediatrics
4 doctors agree

In brief: 1st/2nd degree burn

You describe a first or deep first or superficial second degree burn from using the soap.
Just like a sun burn it takes time to heal. Usually 7-10 days if not infected. Keep the area clean, try not to touch it, wash your hands frequently, and let your skin heal. Topical antibiotics like neosporin or bactroban (mupirocin) aid in the healing without promoting infection.

In brief: 1st/2nd degree burn

You describe a first or deep first or superficial second degree burn from using the soap.
Just like a sun burn it takes time to heal. Usually 7-10 days if not infected. Keep the area clean, try not to touch it, wash your hands frequently, and let your skin heal. Topical antibiotics like neosporin or bactroban (mupirocin) aid in the healing without promoting infection.
Dr. Carla Enriquez
Dr. Carla Enriquez
Thank
Dr. Robert Jackson
Dermatology
1 doctor agrees

In brief: Steroid

You probably need a topical steroid that your dermatologist can prescribe to you.

In brief: Steroid

You probably need a topical steroid that your dermatologist can prescribe to you.
Dr. Robert Jackson
Dr. Robert Jackson
Thank
1 comment
Dr. Alfredo Garcia
If the soap contains benzoyl peroxide or salicylic acid, those could have caused the irritation and skin peeling which may not be a bad thing. Acne treament causes exfoliation as a benefit.
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
40 years in practice
2M people helped
Continue
111,000 doctors available